Systematic authentication codes using additive polynomials


ÖZBUDAK F., Saygi Z.

DESIGNS CODES AND CRYPTOGRAPHY, vol.49, pp.61-77, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2008
  • Doi Number: 10.1007/s10623-008-9176-8
  • Journal Name: DESIGNS CODES AND CRYPTOGRAPHY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.61-77

Abstract

Using additive polynomials related to some curves over finite fields, we construct two families of systematic authentication codes. We use tight bounds for the number of rational points of these curves in estimating the probabilities of the systematic authentication codes. We compare their parameters with some existing codes in the literature. We observe that the parameters are better than the existing ones in some cases.